Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Red painful itchy rash on back, arms, legs, fungal rash, reduce by using anti fungal creams, anti inflammatory diet, receiving herbal teas, supplements to cleanse and clear system of poisons,

mI have a red painful itchy rash. Sudden onset seven months ago on sun exposed areas of upper back, front of lower arms and both legs. I have been told by GP it was a fungal rash. I was treated with anti fungal creams for a month with no relief. My back has become more healed and few small left over rash spots are apparent, though seem to be healing . My arms have improved and currently have more of a slight spotty rash, healing and reappearing, as rash continues to develop on my legs. The closeness of the rash appears from a distance as a bad burn . It does not fester, weep or bleed. It is quite painful and itchy. I have been seeing a DOM, receiving herbal teas, and supplements to cleanse and clear my system of poisons. I am on an anti inflammatory diet. I have been a vegetarian , avoiding much processed foods, and have been for over 15 years. I have been using Mediterranean based diet for three years. I avoid perfumes, and processed soaps, do not use any pesticides, or cleansers, and have been low allergen diet due to problems with allergies all my life. I do not have sinus problems. In November I removed any vinegars from my diet.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Treatment/Therapy
General & Family Physician 's  Response
hi, rashes on the sunexposed areas suggest polymorphic light eruptions or pellagra. usually fungal infection is seen in warm, moist ad covered areas. hence see dermatologist. take multivitamins also. all the best.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor